A note on some separable location problems - a multicriterial approach
Acta Universitatis Carolinae. Mathematica et Physica, Tome 45 (2004) no. 1, pp. 33-41
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2004_45_1_a5,
author = {Tharwat, Assem and Zimmermann, Karel},
title = {A note on some separable location problems - a multicriterial approach},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {33--41},
year = {2004},
volume = {45},
number = {1},
mrnumber = {2109692},
zbl = {1137.90594},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2004_45_1_a5/}
}
TY - JOUR AU - Tharwat, Assem AU - Zimmermann, Karel TI - A note on some separable location problems - a multicriterial approach JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2004 SP - 33 EP - 41 VL - 45 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_2004_45_1_a5/ LA - en ID - AUCMP_2004_45_1_a5 ER -
Tharwat, Assem; Zimmermann, Karel. A note on some separable location problems - a multicriterial approach. Acta Universitatis Carolinae. Mathematica et Physica, Tome 45 (2004) no. 1, pp. 33-41. http://geodesic.mathdoc.fr/item/AUCMP_2004_45_1_a5/